# SDR QXEA0200665

- Difficulty date: April 15, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LT ENGINE FIREWALL INBOARD APPROXIMATELY MIDWAY DOWN HAS A ONE INCH CRACK.  REPAIRED IAW DHC-8 RD 8-54-806.
